MAUDE Adverse Event Report: UNOMEDICAL UM-D COMFORT; UNO COMFORT 80/17 SC1 MINI

UNOMEDICAL UM-D COMFORT; UNO COMFORT 80/17 SC1 MINI
Model Number MMT-384A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 02/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Reference number (b)(4) event occurred in canada.It was reported that the patient faced high blood glucose event on (b)(6) 2026.The patient reported symptoms of fatigue and weakness.The event lasted more than four hours.No further information available.
 
Additional Manufacturer Narrative
Patient city: (b)(6) patient country: canada.

Brand Name
COMFORT
Common Device Name
UNO COMFORT 80/17 SC1 MINI
Manufacturer (Section D)
UNOMEDICAL UM-D
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p, 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key24660552
Report Number3003442380-2026-04244
Device Sequence Number15763913
Product Code FPA
UDI-Device Identifier05705244019676
UDI-Public05705244019676
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/01/2026
Device Model NumberMMT-384A
Device Lot Number6002982
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown